# SDR ASAA0380054

- Difficulty date: January 5, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Support
- Part number: 59363957
- Condition: Cracked
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, PNEUMATIC DUCT ANGLE SUPPORT CRACKED AT AFT END OF WHEELWELL IN KEEL BEAM.  REPLACED ANGLE PER SRM 51-10-2 AND 51-10-4.  (M)
